# SDR DXTA2020101704224

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N788QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20607
- Aircraft time: 4,931 hours, 2,818 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE PROPERLY FROM THE OUTSIDE.  WHEN THE DOOR IS AT THE END OF THE POWER ASSIST CYCLE, THE DOOR HANDLE CANNOT BE MOVED TO THE CLOSED POSITION.  IN SEVERAL ATTEMPTS TO CLOSE THE DOOR WE WERE SUCCESFUL ONLY ONCE, BUT WITH STRONG UPWARD PUSH ON THE DOOR WHILE IN THE EXTREME UPRIGHT POSITION.  SIGN OFF.  PERFORMED OPERATIONS CHECK OF MED FROM OUTSIDE WITH NO DEFECTS.  INSPECTED DOOR AND LUBRICATED.  PERFORMED SERVERAL OPERATIONS CHECKS FROM INSIDE AND OUTSIDE THE CABIN, WITH NO DEFECTS NOTED.  ALL IAW CHALLENGER 350 AMM 12-22-00 AND 52-11-00.
